# SDR ASOA201001890

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9L SEAT TRACK SEGMENT FROM FS 409 TO 559 + 32 CORRODED BEYOND LIMITS.  REMOVED CORROSION FROM LT PASSENGER SEAT TRACK.  BLEND DIMENSION .5" LONG X .5" WIDE X .025" DEEP OUT OF LIMITS IAW SRM 53-41-29.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  FABRICATED SEAT TRACK SEGMENT IAW REO 601R-53-00-396. STEPS 1, 2, 3.   INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802.   MINOR REPAIR.
